# SDR COMA0560839

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 30,091 hours, 28,709 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5471- DURING CLIMB-OUT OF BOS IN ICING CONDITIONS, RECEIVED A LEFT ANTI-ICE DUCT WARNING, FLIGHT DIVERTED TO AVP.  PERFORMED AN INSPECTION OF THE 14TH STAGE BLEED LOOPS IN THE AFT BAY AND IN LEFT WHEEL WELL.  REPOSITIONED ONE SECTION OF LOOP IN THE AFT EQUIPMENT BAY.  PERFORMED GROUND RUNS WITH NO LEAK WARNINGS.
